MathSciNet Relay Station
MathSciNet bibliographic data
MR744235 60C05 (60F99 60K05)
Janson, Svante Runs in $m$-dependent sequences. Ann. Probab. 12 (1984), no. 3, 805–818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement